MAUDE Adverse Event Report: Arthrex, Inc. Apollo RF® H50, Aspirating, Ablator, 50°; ELECTROSURG CUT/COAG DEVICE

Arthrex, Inc. Apollo RF® H50, Aspirating, Ablator, 50°; ELECTROSURG CUT/COAG DEVICE
Model Number Apollo RF® H50, Aspirating, Ablator, 50°
Medical Device Problem Codes Sparking (2595); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(6) that an ar-9835 ablation probe started malfunctioning, showed a brief flash of bright light at the tip of the probe, turned some tissue black and then stopped working.Noticed during a case, device swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Apollo RF® H50, Aspirating, Ablator, 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50524018
Report Number1220246-2026-04552
Device Sequence Number13439153
Product Code GEI
UDI-Device Identifier00888867320253
UDI-Public(01)00888867320253(11)260301(17)310228(10)2511128
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberApollo RF® H50, Aspirating, Ablator, 50°
Device Catalogue NumberAR-9835
Device Lot Number2511128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown